# SDR F3LA2010072700519

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 31,209 hours, 12,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0289; AFT CABIN RIGHT FLOORBEAM - Y1292 FORWARD OF FRAME 68R HAS AN AREA OF CORROSION.  AIRCRAFT IS IN C-CHECK AFTER CORROSION REMOVED FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED AND REPLACED FLOORBEAM -Y1292 BETWEEN FRAMES 68R AND 69R IAW A319 SRM 51-42-11 PARA 7.
